Alert archive / Indiana / Freeze Warnings in 2015
Freeze Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this freeze warning at Apr 23, 2015, 2:52 PM EDT for 21 counties in Indiana; 8 counties in Ohio; 4 counties in Michigan. It took effect at Apr 24, 2015, 1:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2015, 2:52 PM EDT (18:52 UTC)
- In effect from
- Apr 24, 2015, 1:00 AM EDT
- Expired
- Apr 24, 2015, 9:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Northern Indiana
All 33 counties
Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 6.9 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
120 WWUS73 KIWX 231852 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 252 PM EDT THU APR 23 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-240300- /O.NEW.KIWX.FZ.W.0002.150424T0500Z-150424T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 252 PM EDT THU APR 23 2015 /152 PM CDT THU APR 23 2015/ ...FREEZE WARNING IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM EDT /MIDNIGHT CDT/ TO 9 AM EDT /8 AM CDT/ FRIDAY. HAZARDOUS WEATHER... * TEMPERATURES DROPPING INTO THE UPPER 20S AND LOWER 30S LATE TONIGHT INTO EARLY FRIDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
613 WWUS73 KIWX 240259 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1059 PM EDT THU APR 23 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-241300- /O.CON.KIWX.FZ.W.0002.150424T0500Z-150424T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 1059 PM EDT THU APR 23 2015 /959 PM CDT THU APR 23 2015/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT /8 AM CDT/ FRIDAY... HAZARDOUS WEATHER... * TEMPERATURES DROPPING INTO THE UPPER 20S TO AROUND 30 EARLY FRIDAY MORNING. IMPACTS... * DAMAGE TO UNPROTECTED TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
751 WWUS73 KIWX 241259 NPWIWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 859 AM EDT FRI APR 24 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-241400- /O.EXP.KIWX.FZ.W.0002.000000T0000Z-150424T1300Z/ LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 859 AM EDT FRI APR 24 2015 /759 AM CDT FRI APR 24 2015/ ...FREEZE WARNING WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 9 AM EDT /8 AM CDT/ THIS MORNING. TEMPERATURES WILL CONTINUE TO WARM INTO THE LOWER 40S THROUGH 10 AM EDT THIS MORNING. THEREFORE...THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * SEND REPORTS TO NWS NORTHERN INDIANA OR VISIT WEATHER.GOV/IWX FOR MORE INFORMATION. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this freeze warning went out at Apr 23, 2:15 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 23, 2:15 PM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 215 PM EDT THU APR 23 2015 .SYNOPSIS... ISSUED AT 213 PM EDT THU APR 22 2015 A RIDGE OF HIGH PRESSURE EXTENDING FROM THE UPPER MIDWEST INTO THE MID MISSISSIPPI RIVER VALLEY WILL OVERSPREAD THE GREAT LAKES INTO THE OHIO VALLEY BY FRIDAY MORNING. AS THIS HIGH APPROACHES...WINDS WILL DIMINISH EARLY THIS EVENING AND CLOUDS WILL DECREASE. QUIET WEATHER WILL CONTINUE INTO FRIDAY BEFORE THE NEXT SYSTEM BRINGS THE LIKELIHOOD OF RAIN ON SATURDAY. LOW TEMPERATURES TONIGHT WILL DROP INTO THE UPPER 20S AND LOWER 30S. HIGH TEMPERATURES ON FRIDAY WILL RANGE FROM 55 TO 60. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 431 AM EDT THU APR 23 2015 THE UPPER LEVEL TROF HAS MOVED EAST AND ALLOWED MUCH DRIER AIR TO SPREAD INTO THE FORECAST AREA. ALSO...INCREASING SUBSIDENCE WILL HELP KEEP SUNNY TO MOSTLY SUNNY SKIES TODAY. HOWEVER...CLOUDS MAY LINGER OVER FAR NORTHWEST AREAS INCLUDING FAR SOUTHERN LOWER MICHIGAN AND FAR NORTHERN NORTHWEST OHIO WHERE LOW LEVEL MOISTURE SHOULD STILL BE SUFFICIENT COMBINED WITH LOW LEVEL MIXING TO PRODUCE CLOUDS AT THE LIFTED CONDENSATION LEVEL. DAYTIME HEATING WILL ALLOW MIXING DOWN OF HIGHER MOMENTUM AIR...ALTHOUGH WINDS TODAY SHOULD NOT BE AS HIGH AS THEY WERE WEDNESDAY. WINDS SHOULD DECOUPLE TONIGHT AS HIGH PRESSURE MOVES OVER THE AREA ALLOWING WINDS TO BECOME LIGHT. OPTIMUM CONDITIONS TONIGHT SHOULD PREVAIL FOR VERY CHILLY LOWS. CLEAR TO MOSTLY CLEAR SKIES...LIGHT WINDS AND A DRY AIRMASS SHOULD ALLOW LOWS TO DROP TO AROUND 30 MOST AREAS...WITH TEMPERATURES DROPPING TO BETWEEN 26 AND 30 DEGREES OVER NORTHEAST AREAS INCLUDING NORTHWEST OHIO AND MUCH OF FAR SOUTHERN LOWER MICHIGAN. THESE COLDER TEMPERATURES ARE REFLECTED ON THE LATEST GFS AND NAM GUIDANCE. HAVE HELD OF WITH A FREEZE WARNING TONIGHT IN ORDER TO AVOID CONFUSION DUE TO THE ONGOING FREEZE WARNING. WILL DEFER TO THE DAY SHIFT TO ISSUE A NEW WARNING AFTER THE CURRENT WARNING EXPIRES. && .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 431 AM EDT THU APR 23 2015 RIDGING WILL MOVE SLOWLY EAST ACROSS THE GRTLKS FRIDAY PROVIDING FAIR WX IN OUR AREA. WK LOW LEVEL WAA AND PLENTIFUL SUNSHINE AT LEAST THROUGH EARLY AFTN SHOULD ALLOW HIGHS TO REACH THE M-U50S AFTER A FROSTY START TO THE DAY. LOW PRESSURE SYSTEM CURRENTLY OVER SRN CA IS EXPECTED TO MOVE EAST ACROSS KS FRIDAY NIGHT. SHOWERS ALONG/NORTH OF THE WARM FRONT AHEAD OF THIS SYSTEM SHOULD SPREAD ACROSS SWRN IL/IN OVERNIGHT...PSBLY REACHING OUR AREA BY 12Z SATURDAY. INCRSG/THICKENING CLOUDINESS FRIDAY NIGHT SHOULD LIMIT DIURNAL COOLING... BUT IF RAIN DOES MOVE IN BY MORNING... TEMPS WILL PRBLY DROP OFF DUE TO EVAPORATIONAL COOLING... STAYED CLOSE TO PREVIOUS FCST MINS RANGING FROM THE M30S NE TO THE L40S SW. KS LOW EXPECTED TO WEAKEN AS IT MOVES EAST SAT-SAT NGT BUT MODELS TRENDING A LITTLE SLOWER SHEARING THE SYSTEM OUT... SO BUMPED UP POPS SLIGHTLY DURING THE DAY SATURDAY... THOUGH STILL CONCERNED THAT DRY LOW LEVEL EASTERLY FLOW WILL LIMIT OR PREVENT RAINFALL FROM OCRG IN THE NE PORTION OF THE CWA. CLOUDINESS/RAIN SHOULD RESULT IN COOLER TEMPS SATURDAY WITH HIGHS ONLY AROUND 50 AND A BRISK EASTERLY WIND ADDING TO THE CHILL. RIDGING EXPECTED TO SLOWLY BUILD EAST INTO THE GRTLKS EARLY NEXT WEEK AS DEEP LOW OVER SERN CANADA REMAINS NRLY STNRY AND SLOWLY WEAKENS. THIS SHOULD RESULT IN FAIR WX IN OUR AREA WITH N-NE LOW LEVEL FLOW KEEPING TEMPS A BIT BLO NORMAL. MEDIUM RANGE MODELS CONT TO HAVE CONSIDERABLE DIFFERENCES AND POOR RUN-RUN CONTINUITY WRT LOW APCHG THE PAC NW TODAY. LATEST RUNS SUGGEST THIS SYSTEM WILL DIG SE INTO W TX BY MONDAY AND THEN MOVE EASTWARD TO THE LWR MS VALLEY OR SERN U.S. BY WED. WHILE THERE ARE CONSIDERABLE DIFFERENCES IN STRENGTH/LOCATION OF THE LOW BY THAT TIME... LATEST RUNS ARE IN GOOD AGREEMENT ON BULK OF PRECIP WITH THIS SYSTEM REMAINING SOUTH OF OUR AREA. MAINTAINED A LOW CHC OF SHOWERS FOR WED WITH TEMPS FCST NEAR NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 202 PM EDT THU APR 23 2015 LOW LEVEL ANTICYCLONE TO OVERSPREAD THE REGION THROUGH FRIDAY MORNING. DECOUPLING SHOULD OCCUR FAIRLY EARLY THIS EVENING. CURRENT GUSTS TO AROUND 25 KNOTS SHOULD DIMINISH IN THE 22-23Z TIMEFRAME...BEFORE WINDS BECOME LIGHT AND VARIABLE TOWARD 01Z. MAINLY CLEAR SKIES ARE EXPECTED TONIGHT WITH SOME INCREASE IN MID CLOUDS TOWARD THE END OF THE PERIOD AS MID LEVEL WARM ADVECTION INCREASES. LIGHT AND VARIABLE WINDS SHOULD ALSO BECOME LIGHT WESTERLY BY MID MORNING FRIDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...MUPRHY/SKIPPER SHORT TERM...SKIPPER LONG TERM...JT AVIATION...MARSILI VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 23, 5:23 AM EDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 523 AM EDT THU APR 23 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-240930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 523 AM EDT THU APR 23 2015 /423 AM CDT THU APR 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT FREEZING TEMPERATURES WILL BECOME WIDESPREAD EARLY THIS MORNING UNTIL AROUND 9 AM EDT. LOWS TONIGHT ARE EXPECTED TO DROP BELOW FREEZING OVER NEARLY THE ENTIRE AREA. THE COLDEST TEMPERATURES SHOULD BE NORTH OF HIGHWAY 30 INCLUDING NORTHERN INDIANA...FAR SOUTHERN LOWER MICHIGAN... AND NORTHWEST OHIO. PLANTS AND TREES WHICH ARE ALREADY BLOOMING MAY BE SUSCEPTIBLE TO DAMAGE DUE TO FROST AND FREEZING TEMPERATURES. PLANS SHOULD BE CONSIDERED FOR PROTECTION OF ANY VULNERABLE VEGETATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-240930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 523 AM EDT THU APR 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE SATURDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Freeze Warnings in Indiana, 2015Freeze Warnings in Ohio, 2015Freeze Warnings in Michigan, 2015Every freeze warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.